# SDR SWAA001357

- Difficulty date: July 22, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 58,557 hours, 47,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323182
- Condition: Dislodged
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EVACUATION SLIDE INADVERTENTLY FELL OUT.  REMOVED AND REPLACED SLIDE PER MM.
